Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/27457
Title: Isotopes in biogenic silica (IBiS)
Authors: Leng, MJ
Leng, MJ
Street-Perrott, FA
Barker, PA
First Published: May-2008
Citation: JOURNAL OF QUATERNARY SCIENCE, 2008, 23 (4), pp. 311-312
DOI Link: 10.1002/jqs.1184
ISSN: 0267-8179
eISSN: 1099-1417
Links: http://hdl.handle.net/2381/27457
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.